×

Found 134 Documents (Results 1–100)

The Tricomi-Neymann problem for a three-dimensional mixed-type equation with singular coefficients. (Russian. English summary) Zbl 07842780

Vladikavkaz. Mat. Zh. 25, No. 4, 120-134 (2023); translation in Sib. Math. J. 65, No. 3, 725-736 (2024).
MSC:  35M10 35M12
PDFBibTeX XMLCite
Full Text: DOI MNR

Reconstruction of a rapidly oscillating lowest coefficient and the source of a hyperbolic equation from the partial asymptotics of the solution. (Russian. English summary) Zbl 07793870

Vladikavkaz. Mat. Zh. 25, No. 3, 111-122 (2023); translation in Sib. Math. J. 65, No. 3, 709-717 (2024).
PDFBibTeX XMLCite
Full Text: DOI MNR

Solution to the fractional order Euler-Poisson-Darboux equation. (Russian. English summary) Zbl 07598651

Vladikavkaz. Mat. Zh. 24, No. 2, 85-100 (2022); translation in Sib. Math. J. 64, No. 3, 707-719 (2022).
MSC:  35R11 35R10
PDFBibTeX XMLCite
Full Text: DOI MNR

Quasi-two-dimensional coefficient inverse problem for the wave equation in a weakly horizontally inhomogeneous medium with memory. (Russian. English summary) Zbl 1513.35360

Vladikavkaz. Mat. Zh. 23, No. 4, 15-27 (2021); translation in Sib. Math. J. 64, No. 6, 1462-1471 (2023).
MSC:  35L20 35R30 35Q99
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software